×

zbMATH — the first resource for mathematics

Decomposition of complete bipartite graphs into factors with given radii. (English) Zbl 0357.05067

MSC:
05C99 Graph theory
05C15 Coloring of graphs and hypergraphs
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] BOSÁK J., ROSA A., ZNÁM Š.: On decomposition of complete graphs into factors with given diameters. Theory of graphs, Proceedings of the colloquium held at Tihany, Hungary, Sept. 1966, Akadémiai Kiadó, Budapest 1968, 37-56. · Zbl 0159.54203
[2] HARARY F.: Graph theory. Addison - Wesley, Reading, Massachusets, 1969. · Zbl 0182.57702
[3] ORE O.: Theory of graphs. Amer. Math. Soc, Providence 1962. · Zbl 0105.35401
[4] PALUMBÍNY, D, ZNÁM Š.: On decompositons of complete graphs into factors with given radii. Mat. Čas. 23, 1974, 306-316.
[5] TOMOVÁ E.: Decompositions of complete bipartite graphs into factors with given diameters. Math. Slovaca 27, 1977, 113-128.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.